Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 10, No. 6

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 10, Number 6


Abdessadek Saib, University of Tebessa, Algeria

Ahmed Saad Rashed, Zagazig University, Egypt

Arman Aghili, University of Guilan, Iran

Denis Khleborodov, Lomonosov Moscow State University, Russia

Gabriela Ciuperca, University Lyon 1, France

Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal

Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines

Hayat REZGUI, Ecole normale Supérieure de Kouba, Algeria

Kuldeep Narain Mathur, University Utara Malaysia, Malaysia

Marek Brabec, Academy of Sciences of the Czech Republic, Czech Republic

Meltem Erden Ege, Manisa Celal Bayar University, Turkey

Mohammad Sajid, Qassim University, Saudi Arabia

Nik Mohd Asri Nik Long, Universiti Putra Malaysia, Malaysia

Philip Yordanoff Philipoff, Bulgarian Academy of Sciences, Bulgaria

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA


Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.